Edmond Bonan

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Edmond Bonan

Edmond Bonan (born 27 January 1937 in Haifa, Israel) is a French mathematician, known particularly for his work on special holonomy [1] .[2]

Biography[edit]

Alumnus of the École polytechnique, Bonan completed in 1967 his doctoral dissertation [3]

in Differential geometry at the University of Paris  under the supervision of  André Lichnerowicz.

From 1968 to 1997, he held the post of lecturer and then professor at the University of Picardie Jules Verne in Amiens, currently professor emeritus. At the same time, from 1969 to 1981, he lectured at École Polytechnique.

See also[edit]

References[edit]

  1. ^ Publications of Edmond Bonan at the Comptes Rendus de l'Académie des Sciences Paris - Séries I - Mathematics
    • Structures presque quaternioniennes, 258, 1964, pp. 792–795 .
    • Connexions presque quaternioniennes, 258, 1964, pp. 1696–1699 .
    • Structures presque hermitiennes quaternioniennes, 258, 1964, pp. 1988–1991 .
    • Tenseur de structure d'une variété presque quaternionienne, 259, 1964, pp. 45–48 .
    • Structure presque quaternale sur une variété différentiable, 261, 1965, pp. 5445–5448 .
    • Sur les variétés riemanniennes à groupe d'holonomie G2 ou Spin(7), 320, 1966, pp. 127–129 .
    • Sur un lemme adapté au théorème de Tietze-Uryshon, 270, 1970, pp. 1226–1228 .
    • Relèvements-Prolongements à valeurs dans les espaces de Fréchet, 272, 1971, pp. 714–717 .
    • Sur les relèvements-Prolongements à valeurs dans les espaces de Fréchet, 274, 1972, pp. 448–450 .
    • Sur l'algèbre extérieure d'une variété presque hermitienne quaternionique, 295, 1982, pp. 115–118 .
    • Sur l'algèbre extérieure d'une variété presque hermitienne quaternionique, 296, 1983, pp. 601–602 .
    • Comparaison d'un corps convexe avec ses deux ellipsoïdes optimaux, 315, 1992, pp. 557–560 .
    • Décomposition de l'algèbre extérieure d'une variété hyperkählérienne, 320, 1995, pp. 457–462 .
    • Sur certaines variétés presque hermitiennes quaternioniques, 320, 1995, pp. 981–984 .
    • Sur certaines variétés presque hyperhermitiennes, 321, 1995, pp. 95–96 .
    • "Connexions pour les variétés riemanniennes avec une structure de type G2 ou Spin(7)", Comptes Rendus Mathematique, 343: 755–758, 2006, doi:10.1016/j.crma.2006.10.019 .
  2. ^ Kraines, Vivian Yoh (1966), "Topology of quaternionic manifolds", Trans. Am. Math. Soc., 122: 357–367, doi:10.1090/s0002-9947-1966-0192513-x .
  3. ^ Bonan, Edmond (1967), "Sur les G-structures de type quaternionien", Cahiers de Topologie et Géométrie Différentielle Catégoriques, 9.4: 389–463 .